Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 85, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 10, 2025, 6:05 PM CDT for Dane County, Jefferson County, Wisconsin. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2025, 6:05 PM CDT (23:05 UTC)
- Expired
- Jul 10, 2025, 6:28 PM CDT
- In force
- 23 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dane County, WI, Jefferson County, WI
The radar
The Milwaukee radar (KMKX), 39 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.1 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 919 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
504
WUUS53 KMKX 102305
SVRMKX
WIC025-055-102345-
/O.NEW.KMKX.SV.W.0085.250710T2305Z-250710T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
605 PM CDT Thu Jul 10 2025
The National Weather Service in Milwaukee/Sullivan has issued a
* Severe Thunderstorm Warning for...
East central Dane County in south central Wisconsin...
Southwestern Jefferson County in southeastern Wisconsin...
* Until 645 PM CDT.
* At 605 PM CDT, a severe thunderstorm was located over Deerfield, or
8 miles south of Marshall, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Fort Atkinson, Jefferson, Lake Mills, Deerfield, Cambridge, and
Lake Ripley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4305 8915 4311 8912 4307 8880 4291 8887
TIME...MOT...LOC 2305Z 282DEG 13KT 4305 8907
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
HEEREN2 follow-up statements
524 WWUS53 KMKX 102321 SVSMKX Severe Weather Statement National Weather Service Milwaukee/Sullivan WI 621 PM CDT Thu Jul 10 2025 WIC025-102331- /O.CAN.KMKX.SV.W.0085.000000T0000Z-250710T2345Z/ Dane WI- 621 PM CDT Thu Jul 10 2025 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DANE COUNTY IS CANCELLED... The severe thunderstorm which prompted the warning has moved out of the warned area. Therefore, the warning has been cancelled. LAT...LON 4298 8901 4310 8901 4307 8880 4291 8887 TIME...MOT...LOC 2321Z 282DEG 13KT 4304 8899 $$ WIC055-102345- /O.CON.KMKX.SV.W.0085.000000T0000Z-250710T2345Z/ Jefferson WI- 621 PM CDT Thu Jul 10 2025 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR SOUTHWESTERN JEFFERSON COUNTY... At 621 PM CDT, a severe thunderstorm was located over Lake Ripley, or near Lake Mills, moving east at 15 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Fort Atkinson, Jefferson, Lake Mills, Cambridge, and Lake Ripley. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4298 8901 4310 8901 4307 8880 4291 8887 TIME...MOT...LOC 2321Z 282DEG 13KT 4304 8899 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ HEEREN
052 WWUS53 KMKX 102328 SVSMKX Severe Weather Statement National Weather Service Milwaukee/Sullivan WI 628 PM CDT Thu Jul 10 2025 WIC055-102337- /O.CAN.KMKX.SV.W.0085.000000T0000Z-250710T2345Z/ Jefferson WI- 628 PM CDT Thu Jul 10 2025 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN JEFFERSON COUNTY IS CANCELLED... The storm which prompted the warning has weakened below severe limits, and no longer poses an immediate threat to life or property. Therefore, the warning has been cancelled. However, gusty winds are still possible with this thunderstorm. LAT...LON 4298 8901 4310 8901 4307 8880 4291 8887 TIME...MOT...LOC 2327Z 282DEG 13KT 4303 8896 $$ HEEREN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 2:56 PM CDT, 3 hours 9 minutes earlier. Its key messages:
- Showers and storms are likely (50-70%) later this afternoon through tonight. A few storms may be strong to severe this afternoon and evening mainly west of I-41. There will be a heavy rainfall threat tonight into early Friday, mainly along and south of I-94.
- Active weather continues Friday into Saturday, with additional periods of showers and storms likely (50-70%). Locally heavy rainfall and a few stronger storms will be possible again.
- Mostly dry conditions are likely Sunday through at least early Tuesday, with shower/storm chances returning later Tuesday or Wednesday.
Area forecast discussion, Jul 10, 2:56 PM CDT, 3 hours 9 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 256 PM CDT Thu Jul 10 2025 .KEY MESSAGES... - Showers and storms are likely (50-70%) later this afternoon through tonight. A few storms may be strong to severe this afternoon and evening mainly west of I-41. There will be a heavy rainfall threat tonight into early Friday, mainly along and south of I-94. - Active weather continues Friday into Saturday, with additional periods of showers and storms likely (50-70%). Locally heavy rainfall and a few stronger storms will be possible again. - Mostly dry conditions are likely Sunday through at least early Tuesday, with shower/storm chances returning later Tuesday or Wednesday. && .SHORT TERM... Issued 255 PM CDT Thu Jul 10 2025 Tonight and Friday: An area of showers continues to move in from the west this afternoon, as a remnant MCV from overnight convection gradually approaches. Thunderstorms are expected to redevelop in the vicinity of the MCV by late this afternoon, likely within an area of clearing where instability is higher. A few strong to severe storms will be possible, particulary west of I-90, given the instability along with shear that is likely being enhanced by the MCV. Large hail, damaging winds, and even a brief tornado will be possible if storms are able to get going this afternoon. Storms may struggle to hold together as they head east of I-90 given lower dewpoints and a generally more stable environment with onshore winds. Attention then turns to a heavy rainfall threat tonight into early Friday. Models show persistent warm air and moisture advection during this period, with a weak frontal boundary generally stalled in the area. Precipitable water values will be pushing 2 inches tonight into Friday and storm motion will likely be on the slower side, with repeated rounds of storms possible along the boundary. There is some uncertainty with where this swath of heavier rain will set up, with a couple of the latest mesoscale models shifting a bit southward. Generally 2 rows of counties north and south of the IL/WI border have the highest chance to seeing the heaviest rain, with the picture hopefully becoming a bit more clear over the next few hours. There may be a lull in widespread precip mid Friday morning into early afternoon, with a chance storms then develop along the residual boundary by mid or late afternoon. Looks like enough shear and instability for a severe threat again, with locally heavy rainfall also possible. Not the highest confidence in high temps tomorrow given uncertainty with how long clouds will linger. Overall though, looks like highs within a couple degrees of normal. DDV && .LONG TERM... Issued 255 PM CDT Thu Jul 10 2025 Friday night through Thursday: Stalled frontal boundary with southwesterly WAA from the surface through 700 mb pointed into southern Wisconsin and Lake Michigan by Friday night. Current trends are towards a semi-stationary line of rain and thunderstorms across far southern Wisconsin, although a significant amount of variability remains. NAM and Euro indicate a more northern extent to the LLJ at 850 mb, keeping convection alive across central to southern Wisconsin. This more northern solution is dependent on phasing between a more well- defined low pressure system traversing the southern Canadian Prairies overnight and the remaining warm frontal feature from a developing Colorado High Plains low. As the cold front from the northern low approaches, phasing between the 500 mb waves would allow for a stronger push of convective initiation across more of southern Wisconsin. Regardless of exact placement of the frontal boundaries and the amount of interaction between the two systems, modeling is in firm agreement that PWATs of 1.75 to 2 inches will be available to developing storms, in a deep warm cloud layer environment. This will lead to high precipitation efficiency in storms that do develop and enhance the heavy rainfall threat. The main question that remains is the exact location of this axis of precipitation. Therefore kept 40 to 60 percent chance PoPs in the forecast for now. Confidence is high that storms will develop, but low in placement. Will refine as the system develops and confidence increases. Saturday, high confidence in the northern low pressure system over southwestern Ontario, bringing a neutral to negatively tilted trough through northern to central Wisconsin. Unzipping along the cold front into the lingering warm frontal boundary is also possible as the weak low pressure in the High Plains ejects into the central Plains through the day Saturday. Main questions for southern Wisconsin remain forcing and CAPE. Primary 500 mb shortwave remains to the north, with weak PVA across southern Wisconsin from the lingering warm frontal boundary. 0 to 6 km bulk shear values only around 20 to 30 kt, with the strongest shear across central Wisconsin, and afternoon MUCAPE values between 1500 and 2000 J/kg. This favors primarily wet microbursts and perhaps a few stronger storms capable of producing small hail. However, morning overrunning precipitation may keep MUCAPE values lower for the afternoon when the 500 mb trough makes its closest approach. In addition, the surface cold front looks to lag behind the 500 mb trough. If this front comes through later in the evening, stronger storms become much less likely. All that said, thunderstorms are likely (50 to 70 percent chance) during the afternoon hours with multiple potential lifting mechanisms in play. Precipitation ends into Saturday night as the final cold frontal push moves offshore into Lake Michigan, with northwesterly flow bringing in dry conditions overnight into Sunday. Weak southerly flow returns by Monday as low pressure develops in the northern High Plains and ridging builds across the Plains into the Upper Midwest. Temperatures may rise as high as 90 degrees Monday into Tuesday as ridging builds, with scattered thunderstorms possible within the warm and moist airmass (20 to 30 percent chance). Heat index values currently expected in the lower 90s, but trends will be monitored for high heat conditions. Chances increase (40 to 60 percent chance) into Wednesday as low pressure ejects eastward and brings next major system to Wisconsin. Modeling in decent agreement that this system will continue into the eastern Great Lakes by Thursday night, but wrap around showers and storms remain possible into Thursday (15 to 40 percent chance, highest in the east). MH && .AVIATION... Issued 255 PM CDT Thu Jul 10 2025 Showers and storms are expected to develop mainly southwest of I-90 by later this afternoon. Storms will advect eastward, but may struggle to hold together as they approach the lake. Additional rounds of showers and storms are likely tonight into early Friday and then possibly again Friday afternoon. There is less confidence with the swath of the more widespread storms tonight, with models varying across a couple rows of counties north and south of the IL/WI border. A few storms may be strong to severe this afternoon and evening, with heavy rainfall a concern tonight into early Friday. Light south to southeast winds will persist through tonight, remaining more easterly near the lake this afternoon as a lake breeze pushes in. Southerly winds will pick up a bit Friday ahead of an approaching trough. VFR conditions will largely persist through Friday, though models do show a potential period of lower ceilings late tonight into early Friday. Lower ceilings and visibilities will also be possible within any heavier rainfall. DDV && .MARINE... Issued 255 PM CDT Thu Jul 10 2025 High pressure of 30.0 inches overhead this afternoon will gradually slide eastward tonight into Friday as a broad trough of 29.8 inches slowly approaches from the west. Winds will remain light and somewhat variable into tonight, becoming southerly by Friday morning between the departing high and approaching low. Winds will pick a bit out of the south on Saturday as the trough nears, becoming westerly Saturday night behind the trough. Rounds of showers and thunderstorms are likely this evening through tonight, mainly across the south half of the lake. Shower and storm chances will then continue Friday night and Saturday across the lake. DDV && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Visit us at weather.gov/milwaukee Follow us on Facebook, Twitter, and YouTube at: www.facebook.com/NWSMilwaukee www.twitter.com/NWSMilwaukee www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Jul 10, 1:40 PM CDT, 4 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 140 PM CDT Thu Jul 10 2025 WIZ046-047-051-052-056>060-062>072-111845- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 140 PM CDT Thu Jul 10 2025 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight Periods of showers and thunderstorms are expected this afternoon through tonight. Locally heavy rainfall will be possible, particulary tonight. A few storms may be strong to severe this afternoon and evening. .DAYS TWO THROUGH SEVEN...Friday through Thursday Active weather continues Friday through Saturday, with additional periods of showers and storms forecast. Additional heavy downpours will be possible in storms, which could lead to minor rises on area rivers and streams. A few storms could be strong with gusty winds. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon into this evening, and again Friday through Saturday. LMZ643>646-111845- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 140 PM CDT Thu Jul 10 2025 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight Showers and thunderstorms are expected this evening into tonight. .DAYS TWO THROUGH SEVEN...Friday through Thursday Additional periods of showers and storms are forecast Friday through Saturday. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-111845- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 140 PM CDT Thu Jul 10 2025 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight Showers and thunderstorms are expected this evening and tonight. .DAYS TWO THROUGH SEVEN...Friday through Thursday Additional periods of showers and storms are forecast Friday through Saturday. www.weather.gov/mkx
In the hours before
Special weather statement, Jul 10, 3:29 PM CDT, 2 hours 36 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
329 PM CDT Thu Jul 10 2025
WIZ068-069-102115-
Green WI-Rock WI-
329 PM CDT Thu Jul 10 2025
...STRONG THUNDERSTORMS WILL IMPACT EASTERN GREEN AND SOUTHWESTERN
ROCK COUNTIES THROUGH 415 PM CDT...
At 329 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms near Monroe, moving northeast at 20 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Beloit, Monroe, Brodhead, Orfordville, Albany, Newark, Attica, Juda,
and Avon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4250 8964 4257 8973 4280 8947 4250 8906
TIME...MOT...LOC 2029Z 227DEG 18KT 4257 8956
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
HEERENSpecial weather statement, Jul 10, 4:18 PM CDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
418 PM CDT Thu Jul 10 2025
WIZ069-102200-
Rock WI-
418 PM CDT Thu Jul 10 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN ROCK COUNTY THROUGH
500 PM CDT...
At 418 PM CDT, Doppler radar was tracking a strong thunderstorm near
Rockton, moving northeast at 25 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Beloit, South Beloit, Newark, Tiffany, Foxhollow, Shopiere, and
Afton.
This includes the following highways...
Interstate 39/90 between mile markers 177 and 187.
Interstate 43 between mile markers 0 and 5.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4250 8931 4251 8932 4265 8896 4249 8884
TIME...MOT...LOC 2118Z 243DEG 20KT 4247 8918
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
HEERENSpecial weather statement, Jul 10, 4:31 PM CDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
431 PM CDT Thu Jul 10 2025
WIZ057-063-102215-
Columbia WI-Dane WI-
431 PM CDT Thu Jul 10 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN COLUMBIA AND NORTH
CENTRAL DANE COUNTIES THROUGH 515 PM CDT...
At 431 PM CDT, Doppler radar was tracking a strong thunderstorm near
Waunakee, moving east at 15 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Sun Prairie, Waunakee, Windsor, Deforest, Morrisonville, and Token
Creek.
This includes the following highways...
Interstate 39/90/94 between mile markers 124 and 131.
U.S. Highway 151 near mile marker 105.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4315 8958 4319 8959 4336 8926 4320 8919
TIME...MOT...LOC 2131Z 251DEG 11KT 4319 8951
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
HEERENSpecial weather statement, Jul 10, 5:06 PM CDT, 59 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
506 PM CDT Thu Jul 10 2025
WIZ063-102300-
Dane WI-
506 PM CDT Thu Jul 10 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN DANE COUNTY THROUGH
600 PM CDT...
At 506 PM CDT, Doppler radar was tracking a strong thunderstorm near
Windsor, moving east at 15 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Eastern Madison, Sun Prairie, Monona, Windsor, Marshall, Deforest,
Cottage Grove, Deerfield, Maple Bluff, Deansville, Token Creek, and
East Bristol.
This includes the following highways...
Interstate 39/90/94 between mile markers 129 and 137.
U.S. Highway 151 between mile markers 98 and 113.
Interstate 39/90 between mile markers 138 and 140.
Interstate 94 between mile markers 241 and 254.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4308 8939 4322 8938 4329 8905 4329 8902
4328 8901 4305 8901
TIME...MOT...LOC 2206Z 260DEG 13KT 4316 8931
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
HEERENLocal storm report, Jul 10, 5:16 PM CDT, 49 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
516 PM CDT Thu Jul 10 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM Tstm Wnd Dmg Waunakee 43.19N 89.46W
07/10/2025 Dane WI Public
Pictures from social media indicating
numerous large branches down across town.
Time estimated from radar.
&&Local storm report, Jul 10, 5:25 PM CDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
525 PM CDT Thu Jul 10 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM Tstm Wnd Gst 2 NNE Maple Bluff 43.14N 89.35W
07/10/2025 M54 MPH Dane WI ASOS
Measured at the Dane County Airport/Truax
Field.
&&The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 3:29 PM CDT | Special Weather Statement | MKX | Green | 46 min |
| Jul 10, 4:18 PM CDT | Special Weather Statement | MKX | Rock | 42 min |
| Jul 10, 4:31 PM CDT | Special Weather Statement | MKX | Dane | 44 min |
| Jul 10, 4:44 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 31 min |
| Jul 10, 5:06 PM CDT | Special Weather Statement | MKX | Dane | 54 min |
| Jul 10, 5:22 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 53 min |
| Jul 10, 6:27 PM CDT | Special Weather Statement | MKX | Jefferson | 33 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.